JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON (α, δ)-SKEW ARMENDARIZ RINGS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON (α, δ)-SKEW ARMENDARIZ RINGS
MOUSSAVI A.; HASHEMI E.;
  PDF(new window)
 Abstract
For a ring endomorphism and an -derivation , we introduce (, )-skew Armendariz rings which are a generalization of -rigid rings and Armendariz rings, and investigate their properties. A semi prime left Goldie ring is -weak Armendariz if and only if it is -rigid. Moreover, we study on the relationship between the Baerness and p.p. property of a ring R and these of the skew polynomial ring R[x; , ] in case R is (, )-skew Armendariz. As a consequence we obtain a generalization of [11], [14] and [16].
 Keywords
Baer rings;right p.p.-rings;-rigid rings;(,)-Armendariz rings;
 Language
English
 Cited by
1.
THE COHN-JORDAN EXTENSION AND SKEW MONOID RINGS OVER A QUASI-BAER RING,;

대한수학회논문집, 2006. vol.21. 1, pp.1-9 crossref(new window)
2.
ON ANNIHILATOR IDEALS OF A NEARRING OF SKEW POLYNOMIALS OVER A RING,;

대한수학회지, 2007. vol.44. 6, pp.1267-1279 crossref(new window)
3.
BAER SPECIAL RINGS AND REVERSIBILITY,;

충청수학회지, 2014. vol.27. 4, pp.531-542 crossref(new window)
1.
Armendariz group rings, Communications in Algebra, 2016  crossref(new windwow)
2.
A UNIFIED APPROACH TO VARIOUS GENERALIZATIONS OF ARMENDARIZ RINGS, Bulletin of the Australian Mathematical Society, 2010, 81, 03, 361  crossref(new windwow)
3.
ON ANNIHILATIONS OF IDEALS IN SKEW MONOID RINGS, Journal of the Korean Mathematical Society, 2016, 53, 2, 381  crossref(new windwow)
4.
On Classical Quotient Rings of Skew Armendariz Rings, International Journal of Mathematics and Mathematical Sciences, 2007, 2007, 1  crossref(new windwow)
5.
On Weak Symmetric Rings, Communications in Algebra, 2010, 38, 2, 697  crossref(new windwow)
6.
Ore Extensions of Skew Armendariz Rings, Communications in Algebra, 2008, 36, 2, 508  crossref(new windwow)
7.
The McCoy Condition on Ore Extensions, Communications in Algebra, 2013, 41, 1, 124  crossref(new windwow)
8.
On Rings Having McCoy-Like Conditions, Communications in Algebra, 2012, 40, 4, 1195  crossref(new windwow)
9.
BAER SPECIAL RINGS AND REVERSIBILITY, Journal of the Chungcheong Mathematical Society, 2014, 27, 4, 531  crossref(new windwow)
10.
Nil-Armendariz rings relative to a monoid, Arabian Journal of Mathematics, 2013, 2, 1, 81  crossref(new windwow)
 References
1.
D. D. Anderson and V. Camillo, Armendariz rings and Gaussian rings, Comm. Algebra 26 (1998), no. 7, 2265-2275 crossref(new window)

2.
E. P. Armendariz, A note on extensions of Baer and p.p.-rings, J. Austral. Math. Soc. 18 (1974), 470-473 crossref(new window)

3.
G. F. Birkenmeier, Jin Yong Kim and Jae Keol Park, Polynomial extensions of Baer and quasi-Baer rings, J. Pure Appl. Algebra 159 (2001), 24-42

4.
G. F. Birkenmeier, Jin Yong Kim and Jae Keol Park, Principally quasi-Baer rings, Comm. Algebra 29 (2001), no. 2, 639-660 crossref(new window)

5.
K. R. Gooderl and R. B.Warfield, An introduction to noncommutative Noetherian rings, Cambridge University Press, Cambridge, 1989

6.
E. Hashemi and A. Moussavi, Semiprime skew polynomial rings, submitted

7.
E. Hashemi and A. Moussavi, Skew power series extensions of $\alpha$-rigid p.p.-rigs, Bull. Korean Math. Soc., to appear

8.
Y. Hirano, On the uniqueness of rings of coefficients in skew polynomial rings, Publ. Math. Debrecen, 54 (1999), 489-495

9.
C. Y. Hong, Nam Kyun Kim, Tai Keun Kwak, On skew Armendariz rings, Comm. Algebra 31 (2003), no. 1, 103-122 crossref(new window)

10.
C. Y. Hong, Nam Kyun Kim, Tai Keun Kwak, Ore extensions of Baer and p.p.-rings, J. Pure Appl. Algebra 151 (2000), 215-226 crossref(new window)

11.
C. Huh, Y. Lee and A. Smoktunowicz, Armendariz rings and semicommutative rings, Comm. Algebra 30 (2002), no. 2, 751-761 crossref(new window)

12.
A. Jategaonkar, Skew polynomial rings over orders in Artinian rings, J. Algebra 21 (1972), 51-59 crossref(new window)

13.
I. Kaplansky, Rings of Operators, Benjamin, New York, 1965

14.
N. K. Kim and Y. Lee, Armendariz rings and reduced rings, J. Algebra 223 (2000), 477-488 crossref(new window)

15.
J. Krempa, Some examples of reduced rings, Algebra Colloq. 3 (1996), no. 4, 289-300

16.
Tsiu-Kwen Lee and Tsai-Lien Wong, On Armendariz rings, Houston J. Math. 29 (2003), no. 3, 583-593

17.
M. B. Rege and S. Chhawchharia, Armendariz rings, Proc. Japan Acad. Ser. A Math. Sci. 73 (1997), 14-17 crossref(new window)